# SDR DL757040317

- Difficulty date: April 5, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 54,524 hours, 27,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N64103
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED BETWEEN STRINGERS 18L & 19L, JUST FWD OF THE FS 1618 SKIN BUTT SPLICE.  THE DENTED AREA WAS REMOVED WITH A CUT OUT AND REPAIRED WITH TWO ALUMINUM REPAIR DOUBLERS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 089586-14, REV A.
